Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Julia sets and bifurcation diagrams for exponential maps


Author: Robert L. Devaney
Journal: Bull. Amer. Math. Soc. 11 (1984), 167-171
MSC (1980): Primary 58F15
MathSciNet review: 741732
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Paul Blanchard, The dynamics of Newton’s method, Complex dynamical systems (Cincinnati, OH, 1994) Proc. Sympos. Appl. Math., vol. 49, Amer. Math. Soc., Providence, RI, 1994, pp. 139–154. MR 1315536, 10.1090/psapm/049/1315536
  • Robert L. Devaney and Michał Krych, Dynamics of 𝑒𝑥𝑝(𝑧), Ergodic Theory Dynam. Systems 4 (1984), no. 1, 35–52. MR 758892, 10.1017/S014338570000225X
  • Adrien Douady and John Hamal Hubbard, Itération des polynômes quadratiques complexes, C. R. Acad. Sci. Paris Sér. I Math. 294 (1982), no. 3, 123–126 (French, with English summary). MR 651802
  • P. Fatou, Sur l’itération des fonctions transcendantes Entières, Acta Math. 47 (1926), no. 4, 337–370 (French). MR 1555220, 10.1007/BF02559517
  • [GGS] E. Ghys, L. Goldberg and D. Sullivan, On the measurable dynamics of z → e (preprint).
  • [J] G. Julia, Iteration des applications fonctionnelles, J. Math. Pures Appl. (1918), 47-245.
  • Benoit B. Mandelbrot, The fractal geometry of nature, W. H. Freeman and Co., San Francisco, Calif., 1982. Schriftenreihe für den Referenten. [Series for the Referee]. MR 665254
  • [MSS] R. Mañé, P. Sad and D. Sullivan, On the dynamics of rational maps (to appear).
  • Michał Misiurewicz, On iterates of 𝑒^{𝑧}, Ergodic Theory Dynamical Systems 1 (1981), no. 1, 103–106. MR 627790
  • Mary Rees, Positive measure sets of ergodic rational maps, Ann. Sci. École Norm. Sup. (4) 19 (1986), no. 3, 383–407. MR 870689
  • [S] D. Sullivan, Quasi-conformal homeomorphisms and dynamics. III (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58F15

Retrieve articles in all journals with MSC (1980): 58F15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15253-4